Alert archive / Texas / High Wind Warnings in 2013
High Wind Warning 5, NWS Amarillo, TX
NWS Amarillo, TX issued this high wind warning at May 28, 2013, 6:14 PM CDT for 13 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It was in force for 3 hr. 16 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 28, 2013, 6:14 PM CDT (23:14 UTC)
- Expired
- May 28, 2013, 9:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Amarillo, TX
Counties Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hutchinson County, TX, Moore County, TX, Ochiltree County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 78 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 6:15 PM CDT | HIGH SUST WINDS 58 | 7 Ene Amarillo, TX | |
| May 28, 6:15 PM CDT | NON-TSTM WND GST 71 | 7 Ene Amarillo, TX | |
| May 28, 6:15 PM CDT | NON-TSTM WND DMG | 9 E Amarillo, TX | ONE BARN ROOF COMPLETLY DESTROYED...ANOTHER ONE PARTIALLY DAMAGED. |
| May 28, 6:21 PM CDT | NON-TSTM WND GST 61 | 3 Nw Amarillo, TX | |
| May 28, 6:24 PM CDT | NON-TSTM WND GST 61 | 5 Nnw Amarillo, TX | |
| May 28, 6:30 PM CDT | NON-TSTM WND GST 59 | 3 Sse Boise City, OK | |
| May 28, 6:55 PM CDT | NON-TSTM WND GST 63 | 6 Wnw Amarillo, TX | |
| May 28, 6:58 PM CDT | TSTM WND DMG | 2 E Elmwood, OK | 8 POWER POLES DOWN |
| May 28, 6:59 PM CDT | NON-TSTM WND DMG | 7 N Amarillo, TX | RIVER ROAD FIELD HOUSE BARN ROOF BLEW OFF - NO INJURIES |
| May 28, 7:10 PM CDT | TSTM WND GST 59 | 1 Ssw Beaver, OK | |
| May 28, 7:20 PM CDT | NON-TSTM WND GST 67 | 1 Ssw Beaver, OK | |
| May 28, 7:21 PM CDT | TSTM WND GST 68 | 1 Ssw Beaver, OK | |
| May 28, 7:25 PM CDT | NON-TSTM WND GST 67 | 1 Ssw Beaver, OK | |
| May 28, 7:26 PM CDT | NON-TSTM WND DMG | 1 N Amarillo, TX | TREE HAS FALLEN ON A HOME AT 9TH AVENUE AND BUCHANAN STREET |
| May 28, 7:30 PM CDT | NON-TSTM WND DMG | 6 Sw Beaver, OK | TREE DOWN AND BLOCKING ROAD. |
| May 28, 7:30 PM CDT | NON-TSTM WND DMG | Beaver, OK | NUMEROUS REPORTS OF TREE BRANCHES DOWN UP TO 4 INCHES IN DIAMETER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 759 J/kg
- Mixed-layer CIN
- -319 J/kg
- Mixed-layer LCL
- 2300 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
839 WWUS74 KAMA 282314 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 614 PM CDT TUE MAY 28 2013 TXZ009-012>014-017-018-290200- /O.NEW.KAMA.HW.W.0005.130528T2314Z-130529T0200Z/ ROBERTS-POTTER-CARSON-GRAY-RANDALL-ARMSTRONG- INCLUDING THE CITIES OF...MIAMI...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...CANYON...CLAUDE 614 PM CDT TUE MAY 28 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * EVENT...LOCALIZED SUSTAINED WIND GUSTS IN EXCESS OF 40 MPH AND GUSTS NEAR 65 MPH WITH BLOWING DUST AND LOW VISIBILITY. * TIMING...INTERMITTENT WIND GUSTS THROUGH 9 PM CDT. * IMPACTS...DAMAGING WINDS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
2 follow-up statements
912 WWUS74 KAMA 282341 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 641 PM CDT TUE MAY 28 2013 OKZ001-TXZ001-002-006>008-290200- /O.EXB.KAMA.HW.W.0005.130529T0000Z-130529T0200Z/ CIMARRON-DALLAM-SHERMAN-HARTLEY-MOORE-HUTCHINSON- INCLUDING THE CITIES OF...BOISE CITY...KEYES...DALHART... STRATFORD...HARTLEY...CHANNING...DUMAS...BORGER 641 PM CDT TUE MAY 28 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * EVENT...LOCALIZED SUSTAINED WIND GUSTS IN EXCESS OF 40 MPH AND GUSTS NEAR 65 MPH WITH BLOWING DUST AND LOW VISIBILITY. * TIMING...INTERMITTENT WIND GUSTS THROUGH 9 PM CDT. * IMPACTS...DAMAGING WINDS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ009-012>014-017-018-290200- /O.CON.KAMA.HW.W.0005.000000T0000Z-130529T0200Z/ ROBERTS-POTTER-CARSON-GRAY-RANDALL-ARMSTRONG- INCLUDING THE CITIES OF...MIAMI...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...CANYON...CLAUDE 641 PM CDT TUE MAY 28 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * EVENT...LOCALIZED SUSTAINED WIND GUSTS IN EXCESS OF 40 MPH AND GUSTS NEAR 65 MPH WITH BLOWING DUST AND LOW VISIBILITY. * TIMING...INTERMITTENT WIND GUSTS THROUGH 9 PM CDT. * IMPACTS...DAMAGING WINDS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SCHNEIDER
167 WWUS74 KAMA 290017 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 717 PM CDT TUE MAY 28 2013 OKZ002-003-TXZ003-004-290200- /O.EXA.KAMA.HW.W.0005.000000T0000Z-130529T0200Z/ TEXAS-BEAVER-HANSFORD-OCHILTREE- INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...SPEARMAN... GRUVER...PERRYTON 717 PM CDT TUE MAY 28 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * EVENT...LOCALIZED SUSTAINED WIND GUSTS IN EXCESS OF 40 MPH AND GUSTS NEAR 65 MPH WITH BLOWING DUST AND LOW VISIBILITY. * TIMING...INTERMITTENT WIND GUSTS THROUGH 9 PM CDT. * IMPACTS...DAMAGING WINDS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ OKZ001-TXZ001-002-006>009-012>014-017-018-290200- /O.CON.KAMA.HW.W.0005.000000T0000Z-130529T0200Z/ CIMARRON-DALLAM-SHERMAN-HARTLEY-MOORE-HUTCHINSON-ROBERTS-POTTER- CARSON-GRAY-RANDALL-ARMSTRONG- INCLUDING THE CITIES OF...BOISE CITY...KEYES...DALHART... STRATFORD...HARTLEY...CHANNING...DUMAS...BORGER...MIAMI... AMARILLO...PANHANDLE...WHITE DEER...PAMPA...CANYON...CLAUDE 717 PM CDT TUE MAY 28 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * EVENT...LOCALIZED SUSTAINED WIND GUSTS IN EXCESS OF 40 MPH AND GUSTS NEAR 65 MPH WITH BLOWING DUST AND LOW VISIBILITY. * TIMING...INTERMITTENT WIND GUSTS THROUGH 9 PM CDT. * IMPACTS...DAMAGING WINDS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SCHNEIDER
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this high wind warning went out at May 28, 6:02 PM CDT, 12 minutes earlier.
Area forecast discussion, May 28, 6:02 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 602 PM CDT TUE MAY 28 2013 .AVIATION... A STATIONARY FRONT NEAR THE OKLAHOMA PANHANDLE AND A DRYLINE EXTENDING FROM THE FRONT IN THE EASTERN OKLAHOMA PANHANDLE SOUTHWEST INTO THE SOUTHWEST TEXAS PANHANDLE WILL PRODUCE SCATTERED CONVECTION MAINLY AFFECTING THE AMARILLO TAF SITE THROUGH 06Z WEDNESDAY. VFR CONDITIONS ARE EXPECTED OUTSIDE OF THE CONVECTION. SOUTHERLY TO SOUTHWESTERLY WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS EXCEPT WIND GUSTS OF 40 TO 50 KNOTS OR GREATER NEAR THE CONVECTION. SCHNEIDER && .PREV DISCUSSION... /ISSUED 236 PM CDT TUE MAY 28 2013/ DISCUSSION... WE HAVE A LOT OF INTERESTING FEATURES ACROSS THE PANHANDLES THIS AFTERNOON. A DRYLINE WAS RETREATING NORTHWESTWARD ACROSS THE NORTHWEST THIRD OF THE TEXAS PANHANDLE. A STATIONARY FRONT WAS FOUND EAST/WEST ACROSS THE OKLAHOMA PANHANDLE. A JET STREAK IN THE UPPER LEVELS WAS APPROACHING THE SOUTHEAST TEXAS PANHANDLE FROM THE SOUTHWEST. ALL OF THESE FEATURES WILL PROBABLY HELP THUNDERSTORMS TO DEVELOP THIS AFTERNOON INTO THIS EVENING. SOME OF THE STORMS WILL LIKELY BE SEVERE WITH THE GREATEST THREAT ACROSS THE EASTERN HALF OF THE PANHANDLES. NOCTURNAL SHOWERS AND THUNDERSTORMS WOULD NOT BE OUT OF THE QUESTION AFTER MIDNIGHT AS THE MAIN UPPER LEVEL SHORT WAVE APPROACHES FROM CENTRAL NEW MEXICO. HAVE ADDED SOME POPS FURTHER WEST ACROSS THE SOUTHERN TEXAS PANHANDLE FOR THIS POSSIBILITY. THE DRYLINE IS EXPECTED MOVE INTO THE EASTERN OKLAHOMA AND TEXAS PANHANDLES BY THUNDERSTORM INITIATION TIME WEDNESDAY AFTERNOON. WOULD NOT BE SURPRISED IF THE DRYLINE ENDS UP FURTHER EAST THAN WHAT THE CURRENT MODELS SHOW GIVEN THE STRENGTHENING WESTERLY FLOW ALOFT AS THE SHORT WAVE TROUGH TRANSLATES ACROSS THE REGION. AGAIN SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. WILL KEEP THE FORECAST DRY FROM THURSDAY ONWARD AS A DRIER AIR MASS FILTERS ACROSS THE PANHANDLES. FIRE WEATHER... ANY ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS FOR WEDNESDAY WILL BE CONDITIONAL ON HOW MUCH AND HOW WIDESPREAD THE RAIN IS TONIGHT... SO WILL HOLD OFF ON ANY FIRE WEATHER WATCHES FOR NOW. IF WE DO NOT SEE MUCH RAIN...THEN AREAS WEST OF A GUYMON TO AMARILLO LINE COULD SEE CRITICAL FIRE WEATHER CONDITIONS ON WEDNESDAY. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE FOR MUCH OF THE WEST AND CENTRAL PANHANDLES ON THURSDAY...BUT THE WINDS WILL BE LIGHTER. THE WINDS MAY BE A BIT STRONGER ON FRIDAY ALONG WITH RELATIVE HUMIDITY VALUES BELOW 20 PERCENT. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 11/08
Hazardous weather outlook, May 28, 3:08 PM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 308 PM CDT TUE MAY 28 2013 OKZ001>003-TXZ001>020-290815- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 308 PM CDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS...SOME SEVERE...WILL BE SCATTERED ACROSS THE PANHANDLES TONIGHT. LARGE HAIL...DAMAGING WINDS AND LOCALIZED FLOODING ARE THE MAIN HAZARDS. AN ISOLATED TORNADO CAN ALSO NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES WEDNESDAY AND WEDNESDAY NIGHT. THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE WESTERN AND CENTRAL PANHANDLES WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THIS EVENING. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR POSSIBLE ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY THROUGH FRIDAY. GOEHRING
In the hours before
Special weather statement, May 28, 5:59 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 559 PM CDT TUE MAY 28 2013 OKZ002-282330- TEXAS OK- 559 PM CDT TUE MAY 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TEXAS COUNTY UNTIL 630 PM CDT... AT 553 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES EAST OF TEXHOMA TO 6 MILES SOUTH OF HARDESTY...MOVING NORTH AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... GUYMON... OPTIMA... HOUGH... HOOKER... HARDESTY... GOODWELL... BAKER... ADAMS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3693 10159 3691 10097 3651 10100 3652 10182 TIME...MOT...LOC 2258Z 199DEG 36KT 3657 10169 3658 10114 JOHNSON
Local storm report, May 28, 6:04 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
604 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND GST 7 ENE AMARILLO 35.23N 101.71W
05/28/2013 M60 MPH POTTER TX NWS OFFICE
&&
EVENT NUMBER AMA1300466
KJSLocal storm report, May 28, 6:05 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
605 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND GST 2 E PERRYTON 36.39N 100.77W
05/28/2013 E60 MPH OCHILTREE TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1300467
FENNERLocal storm report, May 28, 6:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
607 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND GST 7 ENE AMARILLO 35.23N 101.71W
05/28/2013 M66 MPH POTTER TX NWS OFFICE
&&
EVENT NUMBER AMA1300468
KJSLocal storm report, May 28, 6:10 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
610 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM TSTM WND DMG 1 E AMARILLO 35.20N 101.80W
05/28/2013 POTTER TX EMERGENCY MNGR
ROOF BLOWN OFF A METAL BUILDING AT 6TH AND OSAGE
&&
EVENT NUMBER AMA1300469
LGLocal storm report, May 28, 6:11 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
611 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM TSTM WND DMG 2 E AMARILLO 35.20N 101.78W
05/28/2013 POTTER TX EMERGENCY MNGR
POWER LINES DOWN IN THE FAIRGROUNDS AREA.
&&
EVENT NUMBER AMA1300470
LGThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 3:47 PM CDT | Special Weather Statement | AMA | Hansford | 28 min |
| May 28, 3:50 PM CDT | Special Weather Statement | AMA | Deaf Smith, Potter | 25 min |
| May 28, 4:11 PM CDT | Special Weather Statement | AMA | Hansford | 34 min |
| May 28, 4:12 PM CDT | Special Weather Statement | AMA | Deaf Smith, Potter | 33 min |
| May 28, 4:46 PM CDT | Special Weather Statement | AMA | Deaf Smith, Potter, Randall | 29 min |
| May 28, 4:47 PM CDT | Special Weather Statement | AMA | Hansford, Hutchinson, Moore, Sherman | 28 min |
| May 28, 4:49 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 56 min |
| May 28, 5:03 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray, Potter, Randall | 57 min |
| May 28, 5:10 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hansford, Hutchinson, Moore, Potter, Sherman | 65 min |
| May 28, 5:39 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 66 min |
| May 28, 5:41 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree | 64 min |
| May 28, 6:07 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree, Sherman | 53 min |
| May 28, 6:16 PM CDT | Special Weather Statement | AMA | Moore | 29 min |
| May 28, 6:37 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 53 min |
| May 28, 6:42 PM CDT | Tornado Warning | AMA | Deaf Smith | 48 min |
| May 28, 2:50 PM CDT | Special Weather Statement | AMA | Beaver | 25 min |
| May 28, 2:55 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 65 min |
| May 28, 3:33 PM CDT | Tornado Warning | AMA | Beaver | 27 min |
| May 28, 3:56 PM CDT | Tornado Warning | AMA | Beaver | 34 min |
| May 28, 4:03 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 57 min |
| May 28, 4:56 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 64 min |
| May 28, 5:59 PM CDT | Special Weather Statement | AMA | Texas | 31 min |
| May 28, 6:53 PM CDT | Special Weather Statement | AMA | Texas | 37 min |
Nearby
High Wind Warnings in Texas, 2013High Wind Warnings in Oklahoma, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.